# SDR COEA2025060403913

- Difficulty date: January 9, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: S5527500620002
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 300031 HEAVY CHECK   COE/MAJOR REPAIR: L/H ELEVATOR HORN TIP RIB HAS LEVEL 2 CORROSION ON OUTER MATING SURFACES. CORRECTIVE ACTION: REPLACED L/H ELEVATOR HORN TIP RIB PER ATR42 SRM 51-25-01.
